skin-hair-icon
Skin problem
I am using my fair cream from zee drugs from one year now if I leave the cream for 1day than near my nose some small pimples like some thing comes and that on my forehead small type pimples full than if I continue to not to use it than they become red n start to get itching so and after I used it no my nose 8s full of pimples which are not going so plzzzzzzzzzzz help me guys plzzzzzzzzzzz
4900 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please stop using myfair cream as it contains strong steroids which can cause serious side effects in the long run. Steroid induced pimples, photosensitivity that is sun sensitivity, rosacea that is red face, atrophy that is skin thinning, stretch marks, pigmentation, dryness, severe itching and hair growth on the face etc to name a few side effects. Reports of skin cancer are also there. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.,,,
Answered
Flag this Answer
Flag this answer
8/8 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.